I had half my thyroid took out 8 weeks ago..my hormone levels are in range...but im very tired all the time. like go to bed sleep a hour, in 30 min back to bed. Work is bad..i may be hypothyroidism..I have to go see a endo in 3 weeks..
I went to see my gp doc he didn't want to give me the hormone med, so he gave me ( 10 mgs of Adderall)!!
I read on this med, then I better come to this board..im a member here long time now.. can you tell me anything this med would do for my sleepy 24/7..i know people with add or addhd,dont effect you like it may or may not me?? I've read its more less a speed?? my pharmacy says I've never heard this being gave for extreme fatigue, she said if you take it break in half or a half of a half..cuz the less you take may help you, or still make you hyper..
so can anyone tell me what you think me stating a 2.5 mg or a 5 mg,,i wont take a 10 mg..I went to a people forum on this they loved it..i just need enough to get me in check to see my new doc in 3 weeks. Please help me,,thanks
Since Adderall is also prescribed for narcolepsy, I think that this would not be an unusual prescription.
And, yes! I would certainly try as low a dose as possible and work your way slowly up. Its onset is about 30 mins and can last 4 to 8 hours.
Ritalin works sooner and is usually over in about 4 hours. Thus, its slightly better for "on demand" occasions
Gotta be maddening to wait 3 weeks to see your endo. Google your condition. There is a lot online.
Hope this helps. Best wishes..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.